# SDR CALA2020022400471

- Difficulty date: February 18, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 62,352 hours, 23,183 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-55-3-0239 LH HORIZ STABILIZER SIFFNER #2 CRACKED AT STS. 92 .70 REF. INITIAL LP 4294142. REPAIRED L/H HORIZ STAB STIFFNER #2 IAW B737-800 SRM 55-10-09 RP R 4 FIF 202 "A" & RPR LOWER SKIN IAW B737-800 SRM 55-10-01 RPR 1 1 FIG 204 "F" & IAW TABLE 204 INSP THRESHOLD AT 56,000 TOTAL FLIGHT CYCLES, DVI AT 9,000 FLIGHT CYCLES & EXTERNAL LOW FREQUEN CY EDDY CURRENT AT 9,000 FC. THRESHOLD AT 56,000 TOTAL FLT CYCLES DVI 9000 FLT CYLCES AND EXT ERNAL LOW FREQ EDDY CURRENT AT 9000 FLIGHT CYCLES TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEW RECORDS UPDATE ..JF INIT: 56,000 TAFC (INIT WILL AUTO ITO TO RIR -0344) RIR : 9000 FC ..JF
